# SDR JR2R2011022500048

- Difficulty date: February 25, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 19,685 hours, 15,598 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316361
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 21R CORRODED FS 319-349.  REMOVED AND REPLACED STR 21R IAW CRJ 900 SRM 51-42-06 AND 51-42-21.
